MathSciNet Relay Station
MathSciNet bibliographic data
MR931012 82A99 (34E05)
Ball, J. M.; Carr, J. Asymptotic behaviour of solutions to the Becker-Döring equations for arbitrary initial data. Proc. Roy. Soc. Edinburgh Sect. A 108 (1988), no. 1-2, 109–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement